# SDR 96FDEA00979

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Terminal Pin
- Condition: Corroded
- Location: Wing/Fus Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-100-05-2/4  RIGHT WING REAR SPAR TO BODY FITTING TERMINAL PIN FOUND TO BE CORRODED.  REMOVED AND REPLACED RIGHT WING REAR SPAR TO BODY FITTING TERMINAL PIN PER FEDEX MM 57-41-1.
